# SDR SWAA2022021516685

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK CROWN & CHANNEL AT RBL 45 STATION 706+15' HAS CORROSION. / REPAIRED SEAT TRACK FROM BS 685+3 TO BS 727B RBL 45 IAW B737-700 SRM 53-00-52-2R-3 REPAIR 3
